MathSciNet Relay Station
MathSciNet bibliographic data
MR52573 (14,641d) 41.1X
Butzer, P. L. On two-dimensional Bernstein polynomials. Canadian J. Math. 5, (1953). 107–113.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement